# SDR SWAA2016071853944

- Difficulty date: July 8, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 42,448 hours, 24,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 141A5220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA, AFT GIRT BAR MOUNT CORRODED ATBS 344 TOP SURFACE.  R & R MOUNT IAW DWG.
